J. Bourdon, Size and path length of Patricia tries: dynamical sources context. Random Structures Algorithms Analysis of algorithms, pp.289-315, 2000.

J. I. Capetanakis, Tree algorithms for packet broadcast channels, IEEE Transactions on Information Theory, vol.25, issue.5, pp.505-515, 1979.
DOI : 10.1109/TIT.1979.1056093

R. Da and . Briandais, File searching using variable length keys, Proceedings of the Western Joint Computer Conference, pp.295-298, 1959.

P. Flajolet, X. Gourdon, and P. Dumas, Mellin transforms and asymptotics: Harmonic sums, Theoretical Computer Science, vol.144, issue.1-2, pp.3-58, 1995.
DOI : 10.1016/0304-3975(95)00002-E

URL : https://hal.archives-ouvertes.fr/inria-00074307

P. Flajolet and P. Jacquet, Analytic Models for Tree Communication Protocols, Flow Control of Congested Networks, pp.223-234, 1987.
DOI : 10.1007/978-3-642-86726-2_13

URL : https://hal.archives-ouvertes.fr/inria-00075905

E. Fredkin, Trie memory, Communications of the ACM, vol.3, issue.9, pp.490-499, 1960.
DOI : 10.1145/367390.367400

P. Jacquet and M. Régnier, Trie partitioning process: Limiting distributions, CAAP '86, pp.196-210, 1986.
DOI : 10.1007/BFb0022669

P. Jacquet and W. Szpankowski, Analytical depoissonization and its applications, Theoretical Computer Science, vol.201, issue.1-2, pp.1-62, 1998.
DOI : 10.1016/S0304-3975(97)00167-9

URL : http://doi.org/10.1016/s0304-3975(97)00167-9

P. Kirschenhofer, H. Prodinger, and W. Szpankowski, On the variance of the external path length in a symmetric digital trie, Discrete Applied Mathematics, vol.25, issue.1-2, pp.129-143, 1987.
DOI : 10.1016/0166-218X(89)90050-4

D. E. Knuth, The art of computer programming, 1973.

H. M. Mahmoud and M. D. Ward, Average-case analysis of cousins in m-ary tries, J. Appl. Probab, vol.45, issue.3, pp.888-900, 2008.

G. Park, H. Hwang, P. Nicodème, and W. Szpankowski, Profile of Tries, LATIN 2008: Theoretical informatics, pp.1-11, 2008.
DOI : 10.1007/978-3-540-78773-0_1

URL : https://hal.archives-ouvertes.fr/hal-00781400

B. Rais, P. Jacquet, and W. Szpankowski, Limiting Distribution for the Depth in PATRICIA Tries, SIAM Journal on Discrete Mathematics, vol.6, issue.2, pp.197-213, 1993.
DOI : 10.1137/0406016

R. Sedgewick, Algorithms Addison-Wesley Series in Computer Science, 1983.

W. Szpankowski, Average case analysis of algorithms on sequences. Wiley-Interscience Series in Discrete Mathematics and Optimization, 2001.

B. S. Tsybakov and V. A. , Mikha? ?lov. Free synchronous packet access in a broadcast channel with feedback, Problems Inform. Transmission, vol.14, issue.4, pp.32-59, 1978.